# SDR UALA2010060701973

- Difficulty date: June 6, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 78,821 hours, 12,686 cycles
- Engine: Pwa PW4060
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: S10598
- Condition: Faulty
- Location: Probe Heat Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG PROBE HEAT DISPLAYED.  TWO OR MORE PROBE HEAT LIGHTS REMAIN ILLUM DURING PROBE HEAT TEST WITH APL ON GRD AND ENGS OFF (FAULTY PROBES IDENTIFIED IN LOG).  CREW COMMENTS:  TAT F/O PITOT L AUX PITOT.  REPLACED S268, NO HELP.  REPLACED S10598, CHECKS NORMAL.
